A splitting theorem for infinite dimensional Alexandrov spaces with nonnegative curvature and its applications

Ayato Mitsuishi

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We prove a splitting theorem for Alexandrov space of nonnegative curvature without properness assumption. As a corollary, we obtain a maximal radius theorem for Alexandrov spaces of curvature bounded from below by 1 without properness assumption. Also, we provide new examples of infinite dimensional Alexandrov spaces of nonnegative curvature.

Original languageEnglish
Pages (from-to)101-114
Number of pages14
JournalGeometriae Dedicata
Volume144
Issue number1
DOIs
Publication statusPublished - 2010 Jan 1

Keywords

  • Alexandrov space
  • Infinite dimension
  • Lower curvature bound
  • Maximal radius sphere theorem
  • Splitting theorem

ASJC Scopus subject areas

  • Geometry and Topology

Fingerprint Dive into the research topics of 'A splitting theorem for infinite dimensional Alexandrov spaces with nonnegative curvature and its applications'. Together they form a unique fingerprint.

Cite this